# SDR IPXA2014061683307

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP ASSY LOWER SKIN DENTED.  REPAIRED IAW EO 5750-54434-B.
